# SDR TAOA099510

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Part number: 3186301001036
- Condition: Failed
- Location: Rt Mlg
- Component: Korry
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING GEAR EXTENSION, RIGHT MAIN GEAR GREEN LIGHT WOULD NOT ILLUMINATE UNTIL PRESSED TO TEST.  REPLACED RIGHT GEAR GREEN LIGHT ASSEMBLY, OPS CHECKED OK.  (M)
